Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - V. Chiadò Piat

Integral representation results for functionals defined on $SBV (\Omega; R^m)$

created by braidesa on 20 Jan 2017

[BibTeX]

Published Paper

Inserted: 20 jan 2017
Last Updated: 20 jan 2017

Journal: J. Math. Pures Appl.
Volume: 75
Pages: 595-626
Year: 1996

Abstract:

We show that lower semicontinuous functionals defined on De Giorgi and Ambrosio's space of special functions of bounded variation admit an integral representation with Carathéodory integrands, under some growth and continuity conditions.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1